# SDR SWAA2019061433708

- Difficulty date: June 8, 2019
- Submitted: June 14, 2019
- Operation: Air carrier
- Aircraft: N940WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36900
- Aircraft time: 34,442 hours, 20,830 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Plate
- Part number: 115A2781
- Condition: Cracked
- Location: Lt Wing Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WING WAFFLE PLATE TRAILING EDGE CRACKED JUST INBOARD OF #3 FLAP TRACK. / R&R WAFFLE PLATE PER SRM.
